# SDR COMA9810270

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Not Secured
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING DURING CLIMBOUT.  AIRCRAFT RETURNED TO THE FIELD.  CLOSED DOOR AND SECURED LATCH.
